# SDR UALA2009050401270

- Difficulty date: May 1, 2009
- Submitted: May 6, 2009
- Operation: Air carrier
- Aircraft: N432UA
- Make and model: Airbus A320-232
- Aircraft serial: 587
- Aircraft time: 46,116 hours, 16,534 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: BR963865
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 13C WIRE BROKEN.  WIRE BROKEN AT EMERGENCY EXIT PATH LIGHT IN SEAT END CAP.  HARNESS TERMINATES AT CONNECTION IN SEAT SEB, PN ON HARNESS BR9638-65, WILL NOT BREAK.  OK REPAIRED CONNECTOR AND SECURED HARNESS WIRING.  OPS OKAY.  CHECKED AGAINST IPC, PART IS CORRECT.
